December 2015

SALE - Up to 60% off!
Movie Mad? Shop Cartoon Crazy? Shop
TV Addict? Shop
Music Junkie? Shop Gamer Geek? Shop
Non of the Above? Shop
Share This!


We’re back with another TruffleShuffle Instagramming bonanza where we get to take a little look into the world or social media and dig up what all you amazing fans have been posting. It’s a hard life we know…
.
Wow you guys and gals have been busy! Whether you’ve been snapping up you latest Christmas treat or perhaps giving a little sneak into some of the gifts people will be getting, we’ve loved getting to see all our fab items in their new homes.
To celebrate your hard work, we’re picking out just a few of our favourites to share and perhaps inspire even more shopping or snapping of your very own.
So! Check out some of these amazing Instagrams that we’ve been loving and don’t forget, if you’d like to be featured or even just let us see what you’ve got your hands on, tag us using @truffleshufflecom or use the tag #truffleshufflecom and we’ll spot it. Enjoy!

@gill_dxn

@rutaroo

Ladies Charcoal Star Wars A New Hope Rolled Sleeve Boyfriend T-Shirt Teenage Mutant Ninja Turtles Pizza Lounge Pants & Teenage Mutant Ninja Turtles Donatello Socks

@simoncrinigan

@jos_tagram

Smurfy Christmas Sweater, Sesame Street Fair Isle Knitted Christmas Jumper & Care Bears Knitted Christmas Jumper Star Wars Baubles

@jenna_dix

@hannahfgale

Jurassic World Fair Isle Christmas Jumper Little Miss Blogger Mug

@helenanderz

@riannemariex

Little Miss Blogger Mug Ladies Little Miss Christmas Knitted Xmas Jumper

@ljaneturner

@out_of_the_rut

My Little Pony Knitted Christmas Jumper Rainbow Brite Sleeveless Circle Dress

@karensi1

@grumpyandgeeky

My Little Pony Retro Heart Vest & Rainbow Brite Sweater Star Wars Episode VII Decals

@colourscarousel

@laurenburnage

Little Miss Blogger Mug Mean Girls Boo You Wh*re Sweater

Fancy being featured in the next insta-llment? Why not snap and upload you very own TruffleShuffle purchases and be sure to tag them with #truffleshufflecom and you can always tag us using our profile @truffleshufflecom so we can’t miss it. :)

See you next time

xoxo

Share This!


So the big day finally arrived and you were all excited to find some TruffleShuffle goodies had been hiding under your Christmas tree. But hold up!.
.
  • You love it, but it’s the wrong size?!
  • You love it, so much that you already have it?!
  • Ok, this person knows nothing about you and you hate it?! Ooops!

Don’t worry! We’ve got you covered and here’s how to sort this in no time.

If you’re looking to return or exchange an item, simply send it right back to us at:

TruffleShuffle.com Returns
Third Way Corner
Avonmouth
Bristol
BS11 9HL

Then….

you’ll need to include a short note to let us know who purchased the item (full name, email and order number if possible) so we can tie it up with the original order details in our system and we will need to know who you are and the address you would like us to send your new item to.

For exchanges, simply let us know all the information above and also any size or design changes. You can even swap it for another design of the same value if there is something on the site you’d like even more.

Be sure to let us know how we can contact you with an email address and/or phone number just in case we need to speak to you about your return at all.

If you are not able to find something else from our simply huuuuge collection of T-Shirts, Gifts and Accessories for Men, Ladies and Kids we can credit your TruffleShuffle.com account with the value of the item so you can spend it on something you really want at a later date. OR just do a complete refund to the original shopper.

If you have any questions about returning an item to us for an exchange or a refund please don’t hesitate to get in touch by phone 01179 828884 and speak to one of our Customer Services team or email us at help@truffleShuffle.co.uk and we will get back to you as soon as we can.

xoxo

Share This!


Sale - Up to 60% Off
MEN’S

White Cookie Monster Spot Sesame Street T-Shirt

was £29.99
now £23.99

Men's White Homer Simpson Savage T-Shirt

was £31.99
now £24.99

Men's Sesame Street Elmo Striped T-Shirt

was £22.99
now £17.99
Shop All Men's Sale
LADIES

Ladies Black The Police Classic T-Shirt

was £23.99
now £18.99

Ladies Blue Sonic The Hedgehog Leggings

was £21.99
now £17.99

Ladies Jem And The Holograms Glamour And Glitter Speckled Rolled Sleeve T-Shirt

was £24.99
now £19.99
Shop All Ladies Sale
ACCESSORIES

Minions 8 inch IPad Mini Neoprene Case

was £9.99
now £6.99

Lomography Diana Mini Camera With Flash

was £88.99
now £79.99

Classic Vintage Kellogg's Corn Flakes Mirror And Coin Purse Set

was £9.99
now £7.99
Shop All Accessories Sale
Share This!


Just a few hours to go! We’re sure by now your juuuust about ready to bring on a whole host of festivities and gorge on only the most delicious treats. It’s all pretty awesome!
.
As you can imagine, all us TruffleShuffle Elves are pretty spent after picking, packing and sending our allllll the Christmas gifts you lovely folk have been snapping up so we’ll be having just a few days off to recover and enjoy Christmas in style.

To keep you in the loop of when we will be in to answer any questions or comments, below are our opening times and days so you know when you can catch us. We’ll also be on our social pages as much as possible so any emergencies just try us there.

Wednesday 23rd December 9am-5pm
Thursday 24th December 10am-3pm
Friday 25th December CLOSED
Saturday 26th December CLOSED
Sunday 27th December CLOSED
Monday 28th December CLOSED
Tuesday 29th December 9am-5pm
Wednesday 30th December 9am-5pm
Thursday 31st December 10am-3pm
Friday 1st January CLOSED
Saturday 2nd January CLOSED
Sunday 3rd January CLOSED
Monday 4th January 9am-5pm
.
We’ll be back in work 9am Tuesday the 29th December to answer any of your questions – otherwise, please just pop us an email at help@truffleshuffle.co.uk and we’ll get back to you the second we’re back at our desks! Promise!

We hope you have a great day tomorrow full of fun, food, family, friends and of course PRESENTS!

See you soon

xoxo

Share This!


Mistletoe and wine! Tis the season already??

Ho Ho Ho! Once again we find ourselves riding the sleigh of retro movie awesomeness though the clouds and the night sky. With our trusty reindeer leading the way as we go, we’ll spread the word or top retro movies to each and every house we pass as they prepare to tuck into some eagerly anticipated festivities. Feeling fit to bust with each mouthful l of celluloid wonder, we’ll kick back, relax and let only the finest and most nostalgic characters and scenes soothe our brow.

Have a happy Christmas!

Christmas Eve

.
The Santa Clause (1994) BBC1 London 10:30am-12:00pm (1 hour 30 minutes)
A grumpy divorced father faces a dilemma one Christmas Eve after accidentally startling Santa and causing him to fall to his death. The guilty man’s only option is to put on the red suit, jump into the sleigh and finish the round himself, much to his son’s delight. Fantasy comedy, starring Tim Allen, Judge Reinhold, Wendy Crewson, Eric Lloyd and David Krumholtz.

Gone with the Wind (1939) Channel 5 10:30am-2:45pm (4 hours 15 minutes)
A resourceful plantation heiress struggles to support herself through a series of challenges during the chaos of the American Civil War and the subsequent restoration, all the while maintaining a tumultuous relationship with a roguish Southern gentleman. Epic romantic drama based on Margaret Mitchell’s novel, starring Vivien Leigh, Clark Gable, Leslie Howard, Olivia de Havilland and Hattie McDaniel.

Back to the Future Part II (1989) ITV London 11:25am-1:30pm (2 hours 5 minutes)
Time-travelling teenager Marty McFly travels to the 21st century, where he has to save his children from a terrible fate. However, this proves to have unforeseen consequences when the future version of arch enemy Biff sees a chance to rewrite history for his own benefit, leaving Marty stuck in a twisted parallel universe. Sci-fi comedy sequel, starring Michael J Fox and Christopher Lloyd.

Back To The Future TShirts

Sister Act 2: Back in the Habit (1993) BBC2 London 1:00pm-2:45pm (1 hour 45 minutes)
A cabaret singer who once hid out in a convent is reunited with the nuns she befriended, who now need her help. She poses as a member of the order once more and joins the staff of a Catholic school threatened with closure, where she aims to make a success of the resident choir. Comedy sequel, starring Whoopi Goldberg, Kathy Najimy, Lauryn Hill, Maggie Smith and James Coburn.

Willy Wonka and the Chocolate Factory (1971) ITV3 1:40pm-3:45pm (2 hours 5 minutes)
An eccentric confectionery king announces that five children will be given a tour of his wondrous factory. The winners turn out to be a kind-hearted boy from a penniless family and four obnoxious brats, who face a terrible fate when they misbehave. Musical fantasy, based on Roald Dahl’s classic book Charlie and the Chocolate Factory, starring Gene Wilder, Jack Albertson, Peter Ostrum and Roy Kinnear.

Charlie And The Chocolate Factory Merchandise

National Lampoon’s Christmas Vacation (1989) ITV London 3:50pm-5:40pm (1 hour 50 minutes)
An American householder is dismayed when his plans for a traditional festive family holiday are thrown into complete disarray by a succession of annoying neighbours and long-lost relatives, who turn up on his doorstep offering their own brand of Christmas cheer. Comedy, starring Chevy Chase, Beverly D’Angelo, Randy Quaid, Diane Ladd, Juliette Lewis, Miriam Flynn, Johnny Galecki and William Hickey.

Finding Nemo (2003) BBC1 London 3:50pm-5:20pm (1 hour 30 minutes)
Clown fish Nemo becomes separated from his friends on the Great Barrier Reef – but the thrill of being able to swim freely and away from his overprotective father turns to horror when he is netted by a diver. His distraught dad sets out on a mission to find him and is joined by a host of colourful characters along the way. Pixar animated adventure, with the voices of Albert Brooks, Ellen DeGeneres, Alexander Gould, Willem Dafoe, Barry Humphries and Geoffrey Rush.

Tim Burton’s The Nightmare Before Christmas (1993) ITV2 7:25pm-9:00pm (1 hour 35 minutes)
Jack Skellington, the Pumpkin King of Halloween Town, tires of being scary and decides to take over the friendly world of Christmas. After kidnapping Santa, he prepares to take his place and do Christmas in his own ghoulish way. Stop-motion animated fantasy, with the voices of Chris Sarandon, Catherine O’Hara and Paul Reubens, and a musical score by Danny Elfman.

Rambo III (1988) ITV4 11:55pm-2:00am (2 hours 5 minutes)
Vietnam veteran John Rambo turns down a request from his old colonel to join a mission in Soviet-occupied Afghanistan. However, when the officer is captured, Rambo sets off to save him, joining the Mujahedeen rebels in fighting against the Russian invaders. Action adventure sequel, starring Sylvester Stallone, Richard Crenna, Kurtwood Smith, Marc de Jonge and Sasson Gabai.

Bill & Ted’s Excellent Adventure (1989) ITV London 12:00am-1:40am (1 hour 40 minutes)
Two dim-witted teenagers with dreams of rock stardom seem doomed to fail a school history project, unaware the future of the human race depends on their success. A time traveller is given the job of making sure they pass the test by sending them on a series of adventures in the past. Comedy, starring Keanu Reeves, Alex Winter and George Carlin.

Christmas Day
.

Santa Claus: The Movie (1985) ITV London 9:25am-11:30am (2 hours 5 minutes)
An impulsive elf walks out on Father Christmas during the hectic preparations for the festive season, and heads for New York determined to make a name for himself. However, he falls into the clutches of an evil toy manufacturer, who has a devilish money-making plan up his sleeve. Family fantasy adventure, starring Dudley Moore, John Lithgow, David Huddleston, Burgess Meredith and Judy Cornwell.

The Cat in the Hat (2003) BBC2 London 9:45am-11:00am (1 hour 15 minutes)
Two bored youngsters are led on a series of zany misadventures when a manic moggy comes knocking at their door with a magical stovepipe hat on his head and mischief in mind. Comedy fantasy based on the children’s book by Dr Seuss, starring Mike Myers, Alec Baldwin, Dakota Fanning and Spencer Breslin.

Scrooge (1970) Channel 5 10:50am-1:05pm (2 hours 15 minutes)
Hard-hearted Victorian miser Ebenezer Scrooge refuses to join in with the spirit of the festive season – until a succession of spectral visitors turn up to teach him the error of his ways. Musical adaptation of Charles Dickens’ classic A Christmas Carol, starring Albert Finney, Alec Guinness, Kenneth More, Edith Evans and Paddy Stone.

White Christmas (1954) Film4 11:00am-1:20pm (2 hours 20 minutes)
A pair of former soldiers start a new career as nightclub entertainers. They try to boost the popularity of their old commanding officer’s struggling winter resort in Vermont by staging a series of extravagant shows, with a little help from their former army buddies and a talented singing sister act. Musical, starring Bing Crosby, Danny Kaye, Vera-Ellen, Dean Jagger, Sig Rumann, Mary Wickes, Anne Whitfield and Rosemary Clooney, featuring seasonal songs by Irving Berlin.

Fun Fact: According to Rosemary Clooney, in Bing Crosby and Danny Kaye’s “Sisters” performance, Crosby’s laughs are genuine (and unscripted). Many takes were attempted, but Crosby was unable to hold a straight face due to Kaye’s comedic dancing.

The Muppet Christmas Carol (1992) Channel 4 1:45pm-3:25pm (1 hour 40 minutes)
An embittered Victorian miser hates the festive season and people in general, but on Christmas Eve, the ghosts of his former business partners, the Marley brothers, visit him in the night. They warn him three spirits are coming to make him change his ways by showing him visions of the past, the present and what the future may hold. Comedy, with Michael Caine and Steven Mackintosh alongside the puppet characters.

Short Circuit 2 (1988) Watch 2:20pm-4:30pm (2 hours 10 minutes)
Manic mechanoid Johnny Five meets an old friend in New York City and embarks on a fact-finding tour – but ends up entangled in a series of escapades culminating in a bank robbery. Sci-fi comedy sequel, starring Fisher Stevens, Michael McKean, Cynthia Gibb and Jack Weston, with the voice of Tim Blaney.

The Wizard of Oz (1939) Channel 5 3:10pm-5:10pm (2 hours)
Youngster Dorothy Gale is whisked over the rainbow by a tornado into the magical land of Oz, where she inadvertently kills a wicked witch – incurring the wrath of another. Setting out to find the wizard who can show her a way home, she is joined on her journey by a scarecrow, a tin man and a cowardly lion, who all hope their own wishes will be granted. Musical fantasy, with Judy Garland, Ray Bolger, Jack Haley, Bert Lahr and Frank Morgan.

Home Alone 2: Lost in New York (1992) Channel 4 5:45pm-8:00pm (2 hours 15 minutes)
Hapless youngster Kevin somehow manages to catch the wrong plane and finds himself heading for New York, while his family jets off to Florida. Having got his hands on his father’s credit card, he is enjoying the good life staying in a luxury hotel – until he bumps into two familiar burglars with an axe to grind. Comedy sequel, starring Macaulay Culkin, Joe Pesci, Daniel Stern, Brenda Fricker and Tim Curry.

The Lost World: Jurassic Park (1997) ITV2 6:15pm-8:45pm (2 hours 30 minutes)
Scientist Dr Ian Malcolm reluctantly joins a research team on the island where his employer first designed genetically engineered dinosaurs. Meanwhile, a big-game hunter takes the chance to bag the biggest prize of all – a Tyrannosaurus rex. Steven Spielberg’s dinosaur adventure sequel, starring Jeff Goldblum, Julianne Moore, Pete Postlethwaite and Richard Attenborough.

Jurassic Park T-Shirts

Toy Story (1995) BBC3 7:30pm-8:45pm (1 hour 15 minutes)
A jealous string-pulled cowboy doll’s status as his owner’s favourite plaything is threatened by the arrival of a charismatic hi-tech astronaut figure, who refuses to believe he is simply a toy. However, the rivals are forced to work together when they are left stranded in the outside world. Pixar animated adventure, featuring the voices of Tom Hanks, Tim Allen, Don Rickles and Jim Varney.

Fun Fact: This was the first animated film in Oscar history to be nominated for a Best Screenplay Academy Award

National Lampoon’s Christmas Vacation (1989) ITV4 10:00pm-12:05am (2 hours 5 minutes)
An American householder is dismayed when his plans for a traditional festive family holiday are thrown into complete disarray by a succession of annoying neighbours and long-lost relatives, who turn up on his doorstep offering their own brand of Christmas cheer. Comedy, starring Chevy Chase, Beverly D’Angelo, Randy Quaid, Diane Ladd, Juliette Lewis, Miriam Flynn, Johnny Galecki and William Hickey.

Boxing Day

.
Back to the Future Pa
rt III (1990) ITV London 10:55am-1:05pm (2 hours 10 minutes)
Time-travelling teenager Marty McFly is transported back to the days of the Wild West, where he strives to save his eccentric scientist friend Doc Brown from death at the hands of a villainous gunslinger. Final instalment in the sci-fi comedy trilogy, starring Michael J Fox, Christopher Lloyd, Mary Steenburgen and Thomas F Wilson.

The Land Before Time (1988) 5* 11:40am-1:00pm (1 hour 20 minutes)
A young brontosaurus is left alone when his mother dies, so goes off in search of a legendary valley, where food is plentiful and he will be safe. He acquires a group of new friends on his journey, who help each other to avoid predators and obstacles in their way. Animated adventure, featuring the voices of Gabriel Damon and Pat Hingle.

Space Jam (1996) ITV2 11:55am-1:40pm (1 hour 45 minutes)
Aliens arrive on Earth to abduct the Looney Tunes gang as a new attraction at their failing intergalactic theme park. To keep their freedom, Bugs Bunny and friends challenge the invaders to a high-stakes basketball game, calling on Michael Jordan to save the day and send the extraterrestrials back where they came from. Live action and animated comedy, starring Bill Murray and Danny DeVito, with the voices of Billy West and Bill Farmer.

Jurassic Park (1993) ITV London 1:20pm-3:40pm (2 hours 20 minutes)
Scientists are given a sneak preview of a safari park inhabited by genetically engineered dinosaurs created by an eccentric tycoon. However, it all goes wrong when a greedy employee sabotages the security systems, allowing the prehistoric beasts to roam free and hunt the visitors. Steven Spielberg’s action adventure, starring Sam Neill, Laura Dern, Jeff Goldblum, Richard Attenborough and Samuel L Jackson.

Labyrinth (1986) 5* 4:50pm-6:55pm (2 hours 5 minutes)
A teenager wishes her baby brother would be taken away, only to have her request granted by a band of goblins and their sinister king. She regrets her decision and sets out to rescue him, but to reach the castle where he is being held, she must find her way through a magical maze full of strange creatures. Jim Henson’s fantasy adventure, starring Jennifer Connelly and David Bowie.

Labyrinth Merchandise

Despicable Me (2010) ITV2 6:40pm-8:30pm (1 hour 50 minutes)
A criminal mastermind hopes to seal his reputation as the greatest villain of them all by stealing the moon. First he needs to get his hands on a shrinking ray owned by a rival evil genius, and adopts three orphan girls to help him – but finds that fatherhood brings out his long-buried caring side. Animated comedy, with the voices of Steve Carell, Jason Segel, Russell Brand and Julie Andrews.

Minions Merchandise

Beetlejuice (1988) ITV4 9:00pm-11:00pm (2 hours)
Recently deceased couple Adam and Barbara Maitland enlist the professional services of a hard-boiled veteran ghost to scare away the obnoxious yuppie family who have moved into their former home. Tim Burton’s supernatural comedy, starring Michael Keaton, Geena Davis, Alec Baldwin, Winona Ryder, Jeffrey Jones and Catherine O’Hara.

Iron Man 2 (2010) Film4 9:00pm-11:25pm (2 hours 25 minutes)
Tycoon-turned-superhero Tony Stark confronts a fearsome new foe in a Russian scientist using his own deadly hi-tech weapons to seek revenge. He also faces a struggle to keep his secrets out of the hands of both the government and an amoral rival, and discovers the armour he developed to fight evil is slowly killing him. Action adventure sequel, with Robert Downey Jr, Mickey Rourke and Don Cheadle.

Iron Man Merchandise

The Boat That Rocked (2009) ITV4 11:00pm-1:40am (2 hours 40 minutes)
A host of eclectic DJs entertain 1960s Britain through a pirate radio station, broadcasting from a vessel in the North Sea. However, a high-ranking government official is determined to bring an end to the rogue outfit and the individuals responsible for its continued existence. Richard Curtis’s comedy, starring Bill Nighy, Rhys Ifans, Philip Seymour Hoffman, Kenneth Branagh and Nick Frost.

From Russia with Love (1963) ITV London 11:25pm-1:25am (2 hours)
James Bond is sent to steal a top-secret Soviet decoding machine and ends up helping its operator defect to the West. However, he discovers the mission is really a trap set by international crime syndicate Spectre, and struggles to evade his would-be assassins. Spy thriller, starring Sean Connery, Robert Shaw, Daniela Bianchi and Lotte Lenya.

Whatever you’re up to this Christmas, have a wonderful time and remember, sometimes just giving your time can be the best gift of all.

xoxo

Share This!